I've noticed that for the past few days my lips have started quivering late in the day. I remember after my TT a few years ago being told to watch out for lip tingling. I never had any tingling but now they are quivering. Could this be calcium related? I've had my calcium checked recently and it was fine, I get it checked with every set of labs since I was extremely low in Vitamin D. All my levels are normal now so I was just curious if this is something I should call the doc about.
Well I've been on prescription Vitamin D for over 2 years and I'm testing in the normal ranges now. Never considered the potassium thing. I googled to see if I had other symptoms of it and I do have a lot of light headedness which I mentioned at my last appt. and he told me to drink more fluids and stay hydrated, which I've done. Maybe I'll go eat a banana for now and call him in the morning!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.